# SDR DALA2023080106201

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 211AMF AT COCKPIT. SUMMARY OF NRC 00299: CORROSION LEVEL 2. PANEL (SKIN) OF FLOOR PANEL 211AMF AT COCKPIT WAS FABRICATED AND REPLACED PER DWG 9957826 REV AA, B717-200 SRM 51-20-05-0G AND 51-41-02-0G. (LP #2891380)
